Jump to content

Hello from Fid


Recommended Posts

Neuroplastic

Hello, Fid! Great to see you! We're so happy you joined SA. Feel at home. In case you had any questions about the site and others we're here 24/7. Your expertise will be very needed here. :)

2000-2008 Paxil for a situational depression

2008 - Paxil c/t

Severe protracted WD syndrome ever since; improving

 

 

“The only reason for time is so that everything doesn't happen at once”

Albert Einstein

 

"Add signature to your profile. This way we can help you even better!"

Surviving Antidepressants ;)

 

And, above all, ... keep walking. Just keep walking.

Link to post

Hello Fid. We don't know one another, but welcome here anyway!

 

Glad you're impressed with the site... Sur will be happy to hear that.

 

 

Charter Member 2011

Link to post

Hi fid and welcome.

Started Seroxat(Paxil) for panic attacks in 1997 stopped the drug in 2005 tapered over 3 months ( doctors advice)

Suffered severe and protracted withdrawl ever since.

No other medication taken.

Link to post

Hi Fid,

 

Welcome, good to have you onboard.

Began taking 30mg Seroxat on 15th Jan 1997 for grief issues. Remained at that dosage until Dec 05, did doctor ct, akathesia set in along with being non functional and overly emotional, brain fog. Doctor prescribed prozac, propranelol and diazeapam to counteract side effects, and told me to ct those 3 after 2.5/3 months use, induced wd seizure on 2nd day after ct. Was reinstated on seroxat 20mg in april 06, remained at that dose until Nov 07 and began a very slow taper lasting 56 months, finally DRUG FREE on 11th may 2011.

Link to post

Thanks for joining, Fid! And thanks very much for mentioning SA on your sites. Look forward to working with you! :)

1996-97 - Paxil x 9 months, tapered, suffered 8 months withdrawal but didn't know it was withdrawal, so...

1998-2001 - Zoloft, tapered, again unwittingly went into withdrawal, so...

2002-03 - Paxil x 20 months, developed severe headaches, so...

Sep 03 - May 05 - Paxil taper took 20 months, severe physical, moderate psychological symptoms

Sep 03 - Jun 05 - took Prozac to help with Paxil taper - not recommended

Jul 05 to date - post-taper, severe psychological, moderate physical symptoms, improving very slowly

Link to post

Welcome! :)

Began Paxil 10/97*

Paxil free 10/16/04 (tapered over 2.5 months)

Severe withdrawal

12/04 started Lexapro due to Paxil w/d symptoms (tapered over 4 months)

Lexapro free 8/2/05

 

2 1/2 year severe protracted withdrawal

Doing well now with a few residual symptoms

Link to post

Hi folks,

 

Just thought I'd add some details.

 

 

I'm Bob Fiddaman, the author of the Seroxat Sufferers blog - http://fiddaman.blogspot.com

 

I also have a book out called, 'The evidence, however, is clear...the Seroxat scandal'.

 

For those who don't know, Seroxat is he UK brand name for Paxil, also known as Aropax in Australia.

 

The book centres around my withdrawal from Seroxat and my subsequent campaigning.

 

I'm on Twitter too - @Fiddaman

 

My Skype username is Fiddy64

 

Facebook - http://www.facebook.com/bobby.fiddaman

 

Please introduce yourself if contacting me on any of the above.

 

Great forum - Kudos to the creator.

Link to post
  • Administrator

Fid, I wish I had a fraction of your energy.

 

What kind of withdrawal syndrome symptoms are you feeling now? How long have you been off meds?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Fid, I read your blog some time ago and I remember that you actually DID a proper taper, after a horrific CT attempt. You mentioned the "sicky orange liquid" you used to taper, i.e. the suspension.

Did you still suffer protracted WD after tapering? Most people on PP tell that tapering properly should minimize WD and even prevent protracted WD...

10 mg Paxil/Seroxat since 2002
several attempts to quit since 2004
Quit c/t again Oktober 2007, in protracted w/d since then
after 3.5 years slight improvement but still on the road

after 6 years pretty much recovered but still some nasty residual sypmtons
after 8.5 years working again on a 90% base and basically functioning normally again!

 

Link to post

Fid, I read your blog some time ago and I remember that you actually DID a proper taper, after a horrific CT attempt. You mentioned the "sicky orange liquid" you used to taper, i.e. the suspension.

Did you still suffer protracted WD after tapering? Most people on PP tell that tapering properly should minimize WD and even prevent protracted WD...

 

Hi Claudius,

 

No, it was the opposite. I tapered by 0.5mg per week for 19 months - I eventually got down to 22mg before deciding to go CT.

 

Rule of thumb here is that people are different with regard to their reactions to withdrawal. It has been reported that some patients can still suffer the "zaps" 3 or 4 years after stopping Seroxat, it's rare but none the less can be evident in some people.

Link to post

Hello Mr Fiddaman,

 

A great read guys from a great guy, told very honestly and from the heart!!!

 

claudius,

re-slow tapering, yes it is comparable to ct, but it definately is not symptom free,

as i found out, some days are better, others are just hard.

As the longest taperer on pp, that had awful symptoms while tapering, and since off

have had some relief some days, it remains to be seen as to wether the 56months i spent

tapering will have been worthwhile.

Although i do agree that no one should ever ct off these meds, that is absolutely horrific.

Began taking 30mg Seroxat on 15th Jan 1997 for grief issues. Remained at that dosage until Dec 05, did doctor ct, akathesia set in along with being non functional and overly emotional, brain fog. Doctor prescribed prozac, propranelol and diazeapam to counteract side effects, and told me to ct those 3 after 2.5/3 months use, induced wd seizure on 2nd day after ct. Was reinstated on seroxat 20mg in april 06, remained at that dose until Nov 07 and began a very slow taper lasting 56 months, finally DRUG FREE on 11th may 2011.

Link to post
  • Administrator

fiddy, we do have some non-drug suggestions for the sleep problems in the Symptoms and What Helps forum.

 

I'd like to see a pic of you in those amber welding glasses. B)

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

I don't have a problem with sleeping...it's getting back to sleep after I have woke is the problem. Ultimately this means I wake at unearthly hours and get out of bed. Come early afternoon I'm tired again...and so the cycle continues, and has done for 4 years or so now.

Link to post
  • Administrator

That's very familiar -- the 4 a.m. waking. It may be due to early morning light -- even our eyelids are very sensitive to this, it starts the waking hormonal cycle.

 

We're already primed for the daytime hormone, cortisol, due to our alerting system hyper-reactivity.

 

Blackout shades, blackout curtains, and a kinky sleep mask may help you get some more sleep in the morning.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Nah, it's not light as sometimes I can go to bed at 10pm and wake between 2 and 3am.

 

Anyone on here ever suffered with gout or know of any connection to long term AD use and gout?

Link to post
  • 3 months later...
  • Administrator

Fid, dear, we don't have promotions on this site.

 

I'll attach this to your topic as personal news from you.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
  • 3 weeks later...

Hi Fiddaman, I read your site sometimes and just wanted to say thank you for all the work you are doing.

 

Unfolding Sky

I am not a medical professional and nothing I say is a medical opinion or meant to be medical advice, please seek a competent and trusted medical professional to consult for all medical decisions.

 

Link to post

I Fid. Nice to meet you. I checked out your blog. Very nice work!

Taper from Cymbalta, Paxil, Prozac & Antipsychotics finished June 2012.

Xanax 5% Taper - (8/12 - .5 mg) - (9/12 - .45) - (10/12 - .43) - (11/12 - .41) - (12/12 - .38)

My Paxil Website

My Intro

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy